# SDR AALA201506119004

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 67,862 hours, 26,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 1752 EN-ROUTE, DURING TAXI OUT, SINGLE ENG FLIGHT ATTENDANT REPORTED EMER EXIT LIGHTS CYCLING ON & OFF, LT & RT SIDE ALTERNATING, FLASHING.  THE FLIGHT RETURNED TO GATE.  REPLACED THE EMER POWER SUPPLY M730.
